How about your face?
What diagnosis di your physician have in mind with the hormonal testing?
Did you have other blood work too? ?Results.
face is normal, unless im working out, I did a home test kit, no physician, no other blood work, red splotches on both sides of my neck and red skin in the middle of chest and neck, I bodybuild., this started back in May this year
do you have any idea what is causing this ?
ARE YOU STILL THERE ?
I just had my blood pressure checked this morning it was 120 over 78
no other blood work
was called away by a patient.
do you call "was called away by a patient, sorry " an answer '', JUST REFUND MY MONEY !!!!!!
No. Of course not.
I do not know the level of your medical expertise. With a scant history ( are there headaches, sweating, increased pulse rate, diarrhea; is this color episodic), I can offer a few ideas: Polycythemia Vera ( nl. Hct/Hgb??), Pheochromocytoma ( episodic increased blood pressure, you had a "slightly elevated" cortisol level...*:00 A.M. and 4 P.M. more accurate than noon); Carcinoid syndrome ( HIAA not mentioned....usually get sweating, diarrhea with this); Hemochromatosis ( Iron level) not mentioned. Medications can cause this symptom too.???medications.
Those are just some thoughts.
Curious why estradiol and progesterone levels measured.
I apologize for not getting back to you earlier...the questions are listed for me to answer, but since the last response was mine your problem did not show up in that list. Anyway, I am going to OPT OUT. This will allow one of the other dermatologists to answer your questions. You can still ask for a refund, although my understanding of the system is that you do not pay until you hit ACCEPT...which I had blocked. If there was a malfunction in the system, let me know. Good luck.
No medications, I did a injectable testosterone cycle 500 mg weekly starting in April about 5 weeks into it was when I noticed the reddening of the skin upper chest and neck, the estradiol and progesterone were included in the test kit, I sweated real bad during the daytime while I was on the Testosterone, but no night sweats or headaches, the color is pretty much constant but less so in the middle of the night, I've been off the Testosterone since July 4, I thought this would have cleared up by now, I had diarrhea for 4 weeks in August, my cortisol level was the only thing that was high especially noontime, Ive got some supplements that are supposed to lower cortisol and blood pressure, thanks and sorry for my last message, I'll look up some of your recommendations.
Apparently nobody here can help me, how do I get my $54 back ?